# SDR PLGA000729

- Difficulty date: July 29, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: MS2774318
- Condition: Failed
- Location: Lt Main Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4662 - BOS-YHZ, DURING FLIGHT, THE LEFT MAIN BUSS LIGHT ILLUMINATED IN FLIGHT.  THE AIRCRAFT DIVERTED INTO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT BUSS RELAY 67PC TO BE AT FAULT.  AFTER REPLACING THE RELAY, AND PERFORMING ALL REQUIRED CHECKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
